Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 23, 2016Benton County, Sherburne County, Wright County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 23, 2016, 11:22 AM CDT for Benton County, Sherburne County, Wright County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2016, 11:22 AM CDT (16:22 UTC)
Expired
Jul 23, 2016, 12:00 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN

Counties Benton County, MN, Sherburne County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 70 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2703 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

796 
WWUS83 KMPX 231622
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1122 AM CDT SAT JUL 23 2016

MNZ043-044-049>051-059-060-066-068-231700-
BENTON-MILLE
LACS-SHERBURNE-CARVER-HENNEPIN-MORRISON-MCLEOD-STEARNS-WRIGHT-
1122 AM CDT SAT JUL 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN STEARNS...
NORTHEASTERN MCLEOD...NORTHWESTERN CARVER...SHERBURNE...NORTHWESTERN
HENNEPIN...WRIGHT...SOUTH CENTRAL MORRISON...SOUTHWESTERN MILLE LACS
AND BENTON COUNTIES...

AT 1121 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SAUK RAPIDS TO NEAR MAPLE LAKE TO
NEAR NORWOOD YOUNG AMERICA. MOVEMENT WAS NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...BUFFALO...ELK RIVER...ST. MICHAEL...OTSEGO...
SAUK RAPIDS...MONTICELLO...BIG LAKE...ALBERTVILLE...WAITE PARK...
ST. JOSEPH AND MINNETRISTA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 155 AND 204.
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 157 AND 211.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 120 AND 147.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 119 AND 123.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4581 9374 4557 9360 4502 9361 4472 9417
      4517 9417 4583 9455
TIME...MOT...LOC 1621Z 212DEG 35KT 4556 9412 4522 9396 4480 9394 

$$

DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 6:26 AM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jul 23, 6:26 AM CDT, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
626 AM CDT SAT JUL 23 2016

.SHORT TERM...(Today and tonight)
Issued at 433 am CDT Sat Jul 23 2016

There are two waves/MCVs of interest out there this morning that
will impact the weather for the upper MS Valley today. One has been
steadily working across NoDak through the night, with the other
doing the same in Nebraska. At the surface, there is a warm front
gaining better definition down near the Iowa border that will be
drawn north through the day. Several of the models, CAM and
deterministic alike, flat out failed to initialize the Nebraska
convection and its associated MCV overnight. Some of the models you
can find in this camp are the 23.00 ECMWF, HiRes NAM, and NSSL WRF.
These models show very little activity occurring with warm front
lifting north this morning, with a strong to severe MCS coming out
of the Fargo area and racing down I-94 through afternoon and early
evening.

Instead we are starting to trend things toward the HRRR/experimental
HRRR/RAP/HopWRF, which are the models that at least realized there
was convection over Nebraska overnight. By mid morning, we should
see showers/storms moving into south central MN, with activity
increasing in strength from southeast MN toward St. Cloud as we work
a little daytime heating into the mix, with a NW to SE oriented line
of storms moving into WI early in the afternoon. This will have
significant implications on the activity associated with the cold
front coming out of NoDak later in the day. Currently, we think this
MCV activity will end up nudging that activity farther north than
what models like the ECMWF and NSSL-WRF have.

What does this mean for the severe threat and flash flood threat?
Well for the SPC Day1 outlook to reasonably verify, the limited
morning convection scenario would have to end up being the route
things take, but that is beginning to look unlikely at the moment.
Think the severe threat will be of the isolated hail/wind variety
with the first wave lifting up with the Nebraska MCV, while the wind
threat with a squall line in the late afternoon/evening looks to be
greatest across central and northern MN. This MCV is also putting
the flash flood watch in serious question, with the heavy rain
signal looking to shift south across south central and southeast MN
toward NW Illinois. However, after coordination with DLH, decided
not to change the flash flood watch before the rain falls. There is
still some threat there, with the experimental HRRR showing the
northern MN squall line putting out 1-3" of QPF, but with warm
frontal/MCV activity looking to remain south of where we have the
flash flood watch, beginning to lose some confidence on the flash
flood risk in the watch area.

For temperatures today, there was talk of issuing a heat advisory
for much of the area south of I-94, but concerns about the potential
impact of cloud cover and earlier showers/thunderstorms kept us from
issuing one. It is very well possible that our current forecast
south of I-94 with highs in the upper 80s/lower 90s is overdone,
which means forecast heat indices back up around 100 could be a
bit too much as well.

Tonight, no matter if you look at a little or lots of MCV
precipitation solution, both camps show precipitation being clear of
the MPX CWA by 12z Sun, so sped up west to east departure of PoPs
quite a bit, going dry in the MPX CWA after 9z.

.LONG TERM...(Sunday through Friday)
Issued at 433 am CDT Sat Jul 23 2016

The first half of the long term will be dry along with
temperatures a little above normal while a cooler and wetter
pattern is expected for the second half.

A cold front will be east and south of the FA Sunday morning with
the overnight showers and thunderstorms having exited to the east.
High pressure will then build in on Sunday and cover the FA on
Monday. The low level thermal pattern recovers nicely behind the
front with mix down suggesting highs in the lower to middle 80s on
Sunday with middle to upper 80s on Monday. Even Tuesday should
another warm day with highs in the middle to upper 80s. However,
showers and a few thunderstorms are possible on Tuesday as the
first in a series of waves move in. Model trends suggest
that the wave is not as robust as it once was and precipitation
chances are better to the north and west of our FA. The Twin
Cities may stay dry on Tuesday. If so, highs could reach 90.

Thereafter, a large upper trough will slowly get carved out from
the Northern Plains to the Great Lakes region. Short waves will be
embedded in this flow bringing several chances for showers and
thunderstorms. At this time, the two periods that look best for
precipitation are Tuesday night and Wednesday and then again
Thursday night and Friday. The best instability is Tuesday night
and Wednesday with a few strong to severe storms possible. High
temperatures for the latter half of the work week will be a little
cooler with a lower height and thermal field over us. Highs in the
upper 70s to lower 80s will be common Thursday and Friday. Lows
throughout the period will be in the lower to middle 60s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 625 AM CDT Sat Jul 23 2016

Expecting two rounds of storms today. The first is rapidly
approaching from the Sioux Falls area. Models have really
struggled to get a grip on this activity, but the HRRR has
resembled reality the closest and followed it to time first
thunderstorm chance mention at RWF/MSP/RNH/EAU. Round two comes
in after 21z in west central MN and should be a squall line that
races east across the area. Again, leaned heavily on the HRRR to
bring these storms in, then extrapolated the HRRR out in time to
bring round two into MSP/RNH/EAU. Only field that looks to
possibly miss out on this second round is RWF, which may end up
just south of this line.

KMSP...still a fair amount of spread in the models with coverage
of storms this morning, but the HRRR has been pretty consistent on
scattered storms impacting MSP around 18z. We look to have a break
in the late afternoon, but next round of storms should move into
MSP between 1z and 3z. This second round will have a risk of
strong wind gusts as well.

/OUTLOOK FOR KMSP/
Sun...VFR. Winds NW 10-15 kt.
Mon...VFR. Winds NW 5-10 kt.
Tue...VFR. Thunderstorms Possible. Light & Variable Wind.

&&

.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch from noon CDT today through Sunday morning for
     WIZ014>016.

MN...Flash Flood Watch from noon CDT today through Sunday morning for
     MNZ043>045-050-052-053.

&&

SHORT TERM...MPG
LONG TERM...RAH
AVIATION...MPG
Hazardous weather outlook, Jul 23, 4:47 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
447 AM CDT SAT JUL 23 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
447 AM CDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

TWO ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY. THE FIRST WILL
WORK OUT OF SOUTH CENTRAL MINNESOTA THIS MORNING AND INTO WESTERN
WISCONSIN THIS AFTERNOON WITH A SECOND ROUND OF THUNDERSTORMS
MOVING INTO WESTERN MINNESOTA LATER IN THE AFTERNOON AND MOVING
INTO WESTERN WI TONIGHT. BOTH ROUNDS WILL HAVE THE POTENTIAL TO
PRODUCE TORRENTIAL DOWNPOURS. IN ADDITION...THE SECOND ROUND OF
ACTIVITY WILL POSE A RISK FOR SEVERE WEATHER...WITH DAMAGING WIND
GUSTS BEING THE MAIN THREAT.

HEAT INDICIES WILL ONCE CLIMB INTO THE 90S TO NEAR 100 AT TIMES
BY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY. THE THREAT FOR
SEVERE WEATHER WITH THESE STORMS IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Local storm report, Jul 23, 11:06 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1106 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HEAVY RAIN       1 WSW GRANITE FALLS     44.81N 95.56W
07/23/2016  M3.42 INCH       YELLOW MEDICINE    MN   CO-OP OBSERVER

            RAIN FELL IN JUST OVER TWO HOURS.

&&

CARLYON
Local storm report, Jul 23, 11:07 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     ELLSWORTH               44.74N 92.48W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

&&

CARLYON
Local storm report, Jul 23, 11:08 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1108 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     TSTM WND DMG     2 ESE PRESCOTT          44.74N 92.75W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.,.

&&

CARLYON
Local storm report, Jul 23, 11:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1113 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     TSTM WND DMG     COTTAGE GROVE           44.82N 92.93W
07/23/2016                   WASHINGTON         MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

&&

CARLYON
Local storm report, Jul 23, 11:18 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1118 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     1 N FARMINGTON          44.67N 93.18W
07/23/2016                   DAKOTA             MN   PUBLIC

            LARGE BRANCH SNAPPED OFF. SOCIAL MEDIA
            IMAGE.

&&

CARLYON
Special weather statement, Jul 23, 11:22 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1122 AM CDT SAT JUL 23 2016

MNZ043-044-049>051-059-060-066-068-231700-
BENTON-MILLE
LACS-SHERBURNE-CARVER-HENNEPIN-MORRISON-MCLEOD-STEARNS-WRIGHT-
1122 AM CDT SAT JUL 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN STEARNS...
NORTHEASTERN MCLEOD...NORTHWESTERN CARVER...SHERBURNE...NORTHWESTERN
HENNEPIN...WRIGHT...SOUTH CENTRAL MORRISON...SOUTHWESTERN MILLE LACS
AND BENTON COUNTIES...

AT 1121 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SAUK RAPIDS TO NEAR MAPLE LAKE TO
NEAR NORWOOD YOUNG AMERICA. MOVEMENT WAS NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...BUFFALO...ELK RIVER...ST. MICHAEL...OTSEGO...
SAUK RAPIDS...MONTICELLO...BIG LAKE...ALBERTVILLE...WAITE PARK...
ST. JOSEPH AND MINNETRISTA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 155 AND 204.
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 157 AND 211.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 120 AND 147.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 119 AND 123.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4581 9374 4557 9360 4502 9361 4472 9417
      4517 9417 4583 9455
TIME...MOT...LOC 1621Z 212DEG 35KT 4556 9412 4522 9396 4480 9394

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:33 AM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine42 min
Jul 23, 7:57 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift33 min
Jul 23, 8:00 AM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine30 min
Jul 23, 8:33 AM CDTSpecial Weather StatementMPXChippewa, Stevens, Swift, Yellow Medicine42 min
Jul 23, 8:36 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Freeborn, Nicollet, Waseca24 min
Jul 23, 9:45 AM CDTSpecial Weather StatementMPXCarver, Dakota, Goodhue, Le Sueur, Rice, Scott and 1 more60 min
Jul 23, 10:14 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey46 min
Jul 23, 10:23 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue37 min
Jul 23, 10:42 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington33 min
Jul 23, 11:00 AM CDTSpecial Weather StatementMPXBenton, McLeod, Meeker, Sherburne, Wright60 min
Jul 23, 11:14 AM CDTSevere Thunderstorm WarningMPXWashington36 min
Jul 23, 1:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker34 min
Jul 23, 1:34 PM CDTTornado WarningMPXMcLeod, Meeker26 min
Jul 23, 1:46 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright44 min
Jul 23, 2:01 PM CDTSevere Thunderstorm WarningMPXMcLeod44 min
Jul 23, 2:17 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Sherburne, Wright43 min
Jul 23, 2:18 PM CDTSevere Thunderstorm WarningMPXMcLeod27 min
Jul 23, 2:49 PM CDTSevere Thunderstorm WarningMPXCarver26 min
Jul 23, 3:07 PM CDTFlash Flood WarningMPXMeeker, Sherburne, Wright3 hr
Jul 23, 3:17 PM CDTSpecial Weather StatementMPXCarver28 min
Jul 23, 3:19 PM CDTSpecial Weather StatementMPXWright26 min
Jul 23, 3:27 PM CDTFlash Flood WarningMPXAnoka, Chisago, Hennepin, Washington, Wright3 hr
Jul 23, 3:44 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington2 hr
Jul 23, 4:28 PM CDTSpecial Weather StatementMPXBarron, Dunn, Polk, Saint Croix32 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.